# SDR RRXA003814

- Difficulty date: July 28, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO NR 2 STUB WING L/E ANGLE INSIDE BOTTOM ACCESS PANEL AT STA. XS250.089, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-4, 51-1-20D.
